# SDR REXA201805230406

- Difficulty date: May 12, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 23,096 hours, 15,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 600318865
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER HANDLE WAS CRACKED.   REMOVED AND REPLACED THE DOOR INNER HANDLE IAW AMM 52-11-02.   OPS TESTED.
